# SDR JBXA000254

- Difficulty date: March 7, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N582ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 4,120 hours, 3,594 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wings
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE WHEN FLAPS SELECTED TO 45 DEGREES LEFT AND RIGHT FLAPS REMAIN AT 30 DEGREES.  CYCLED FLAP C/B''S AND PERFORMED OPS CHECK IAW CRJ AMM       27-51-05.  ALL OPS CHECKS GOOD.
